Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/5438
Title: Steady gap solitons in a coupled Korteweg-de Vries system: A dynamical systems approach
Authors: Grimshaw, Roger 
Christodoulides, Paul 
Keywords: Gap solitons
Korteweg-de Vries equations
Normal forms
Solitary waves
Issue Date: 2010
Publisher: Elsevier
Source: Physica D: Nonlinear Phenomena, 2010, Volume 239, Issue 10, Pages 635-639
Abstract: In this article we search for steady gap soliton solutions of a set of coupled Korteweg-de Vries equations. These solutions arise whenever there is a narrow gap in the linear spectrum. For small amplitudes we use a dynamical systems approach combined with a normal form analysis to find a canonical equation set. When truncated at the cubic order in amplitude we can exhibit explicit solutions which agree with those found earlier by an asymptotic analysis. We argue that two of these solutions persist under perturbation by the higher-order terms.
URI: http://ktisis.cut.ac.cy/handle/10488/5438
ISSN: 01672789
DOI: 10.1016/j.physd.2010.01.016
Rights: © 2010 Elsevier B.V. All rights reserved.
Appears in Collections:Άρθρα/Articles

Show full item record

SCOPUSTM   
Citations 50

4
checked on Jul 8, 2017

WEB OF SCIENCETM
Citations 20

2
checked on Aug 22, 2017

Page view(s)

18
Last Week
0
Last month
3
checked on Aug 24, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.